# SDR 2010FA0000724

- Difficulty date: July 13, 2010
- Submitted: July 13, 2010
- Operation: General aviation
- Make and model: Beech C90
- Aircraft serial: LJ1972
- Aircraft time: 39 hours, 35 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Flex Hose
- Part number: 9091010017
- Condition: Broken
- Location: Rt Eng Anti Ice
- Part time: 39 hours, 35 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE INLET ANTI/DE-ICE FLEX HOSE AT RT MANIFOLD WAS BROKEN AT FLANGE FITTING.
